# SDR 2022F00183

- Difficulty date: April 12, 2022
- Submitted: April 12, 2022
- Operation: General aviation
- Aircraft: N948L
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 25,812 hours, 22,490 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BOMBARDIER SB 670BA-53-044 REV F, FOUND FASTENER HOLES AT LH STRINGER 13ATO HAVE BEEN PREVIOUSLY UP SIZED. REPAIRED IAW MHIRJ REO 690-53-11-1415 REV -- DATED 2022-03-25.
